# SDR DL767954539

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Ac Comp
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING ODOR IN CABIN.  DEACTIVATED RECIRC FAN AND ODOR DISSIPATED.  REPLACED RECIRC FAN, OPERATION NORMAL.
